Childs, Andrew M. and Ivanyos, Gábor. "Quantum computation of discrete logarithms in semigroups" Journal of Mathematical Cryptology, vol. 8, no. 4, 2014, pp. 405-416. https://doi.org/10.1515/jmc-2013-0038
Objective The Journal of Mathematical Cryptology (JMC) is a forum for original research articles in the area of mathematical cryptology. JMC is a fully peer-reviewed, open access, electronic-only journal publishing works of wide significance, originality and relevance. Works in the theory of cryptology and articles linking mathematics with cryptology (including quantum cryptology) are welcome. Submissions from all areas of mathematics significant for cryptology are invited, including but not limited to, algebra, algebraic geometry, coding theory, combinatorics, number theory, probability and stochastic processes
The scope includes mathematical results of algorithmic or computational nature that are of interest to cryptology. While JMC does not cover information security as a whole, the submission of manuscripts on information security with a strong mathematical emphasis is explicitly encouraged.